# SDR HEEA082475

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,509 hours
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 2820
- Part serial: 1765
- Condition: Sticking
- Location: Central Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERNAL SWITCH CONTACTS STICKING CAUSING NR 2 ENGINE ANTI ICE CAUTION LIGHT TO STAY ON CONSTANTLY. PENDING VENDOR REPAIR.
